# SDR SWAA2023071277411

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 52,504 hours, 31,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ABC OVERHEAD BIN EMERGENCY LIGHT LENS IS PUSHED INTO BULLNOSE AND LOOSE.<[01] REPOSITION EMERGENCY LIGHT LENS COVER  REF AMM 33-51-03;[02] C/W
